Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 29, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 17, 2010, 11:21 PM CDT for Crawford County, Grant County, Richland County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2010, 11:21 PM CDT (04:21 UTC)
- Expired
- Jun 18, 2010, 12:15 AM CDT
- In force
- 54 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 70.0 mph
Counties Crawford County, WI, Grant County, WI, Richland County, WI
The radar
The La Crosse radar (KARX), 83 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 5:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.4 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1494 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS53 KARX 180421
SVRARX
WIC023-043-103-180515-
/O.NEW.KARX.SV.W.0029.100618T0421Z-100618T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1121 PM CDT THU JUN 17 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
NORTHERN GRANT COUNTY IN SOUTHWEST WISCONSIN...
SOUTHERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 1215 AM CDT
* AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM VIROQUA TO
PRAIRIE DU CHIEN...MOVING EAST AT 50 MPH. THESE STORMS CAN PRODUCE
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. TRAINED WEATHER SPOTTERS
HAVE ALREADY REPORTED WINDS OF 70 MPH WITH THESE STORMS.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
BOSCOBEL AROUND 1140 PM...
FENNIMORE AROUND 1145 PM...
RICHLAND CENTER AND MUSCODA AROUND 1155 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THESE
STORMS...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4317 9020 4320 9025 4321 9031 4320 9042
4294 9042 4295 9115 4307 9116 4321 9112
4326 9107 4332 9108 4343 9104 4343 9019
4317 9019
TIME...MOT...LOC 0421Z 265DEG 42KT 4347 9091 4299 9105
WIND...HAIL 70MPH <.50IN
$$
HALBACH3 follow-up statements
314
WWUS53 KARX 180435
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1135 PM CDT THU JUN 17 2010
WIC023-043-103-180515-
/O.CON.KARX.SV.W.0029.000000T0000Z-100618T0515Z/
RICHLAND WI-GRANT WI-CRAWFORD WI-
1135 PM CDT THU JUN 17 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD...
NORTHERN GRANT AND SOUTHERN RICHLAND COUNTIES UNTIL 1215 AM CDT...
TRAINED WEATHER SPOTTERS REPORTED WINDS OF 70 MPH IN HARPERS FERRY
WITH A LINE OF SEVERE THUNDERSTORMS.
AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM 14 MILES
SOUTHEAST OF VIROQUA TO 10 MILES NORTH OF BLOOMINGTON...MOVING EAST
AT 50 MPH. THESE STORMS CAN PRODUCE DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
FENNIMORE AROUND 1145 PM...
RICHLAND CENTER AND MUSCODA AROUND 1155 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THESE
STORMS...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4317 9020 4320 9025 4321 9031 4320 9042
4294 9042 4295 9115 4307 9116 4321 9112
4326 9107 4332 9108 4343 9104 4343 9019
4317 9019
TIME...MOT...LOC 0436Z 263DEG 45KT 4340 9065 4304 9083
WIND...HAIL 70MPH <.50IN
$$
HALBACH329
WWUS53 KARX 180454
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1154 PM CDT THU JUN 17 2010
WIC023-180504-
/O.CAN.KARX.SV.W.0029.000000T0000Z-100618T0515Z/
CRAWFORD WI-
1154 PM CDT THU JUN 17 2010
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT. CONDITIONS REMAIN FAVORABLE FOR
ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP THAT MAY PRODUCE
TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
LAT...LON 4317 9020 4320 9025 4321 9031 4320 9042
4294 9042 4295 9075 4343 9058 4343 9019
4317 9019
TIME...MOT...LOC 0454Z 263DEG 45KT 4342 9034 4303 9051
$$
WIC043-103-180515-
/O.CON.KARX.SV.W.0029.000000T0000Z-100618T0515Z/
RICHLAND WI-GRANT WI-
1154 PM CDT THU JUN 17 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRANT AND SOUTHERN RICHLAND COUNTIES UNTIL 1215 AM CDT...
AT 1149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM RICHLAND CENTER
TO FENNIMORE...MOVING EAST AT 50 MPH. THESE STORMS CAN PRODUCE
DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHEASTERN RICHLAND COUNTY AT 1210 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES...AND CAN DO SO QUICKLY.
MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM FRIDAY MORNING FOR
NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND WESTERN WISCONSIN.
&&
LAT...LON 4317 9020 4320 9025 4321 9031 4320 9042
4294 9042 4295 9075 4343 9058 4343 9019
4317 9019
TIME...MOT...LOC 0454Z 263DEG 45KT 4342 9034 4303 9051
WIND...HAIL 60MPH <.50IN
$$
HALBACH058
WWUS53 KARX 180510
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1210 AM CDT FRI JUN 18 2010
WIC043-103-180521-
/O.EXP.KARX.SV.W.0029.000000T0000Z-100618T0515Z/
RICHLAND WI-GRANT WI-
1210 AM CDT FRI JUN 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT AND
SOUTHERN RICHLAND COUNTIES WILL EXPIRE AT 1215 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT. CONDITIONS REMAIN FAVORABLE FOR
ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP THAT MAY PRODUCE
TORNADOES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FRIDAY MORNING FOR
NORTHEAST IOWA AND WESTERN WISCONSIN.
LAT...LON 4317 9020 4320 9025 4321 9031 4320 9042
4294 9042 4295 9075 4343 9058 4343 9019
4317 9019
TIME...MOT...LOC 0511Z 263DEG 45KT 4344 9005 4305 9022
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:19 PM CDT, 8 hours 2 minutes earlier.
Area forecast discussion, Jun 17, 3:19 PM CDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 319 PM CDT THU JUN 17 2010 .SHORT TERM...TONIGHT THROUGH SUNDAY FORECAST FOCUS IS ON STORM POTENTIAL TONIGHT AND FRIDAY...RAIN CHANCES AGAIN SUNDAY. 19Z SURFACE ANALYSIS SHOWS A STRONG LOW PRESSURE CENTER OVER WESTERN ND WITH A WARM FRONT REACHING EAST/SOUTHEAST INTO SOUTHERN MN...AND A DRYLINE ACROSS EASTERN SD. VISIBLE SATELLITE IMAGERY SHOWS CLOUD AND CONVECTION ACROSS MUCH OF ND AND NORTHERN MN...WHERE TORNADO WATCHES WERE IN EFFECT. AHEAD OF THE DRY LINE...CONSIDERABLE CUMULUS HAS DEVELOPED...AS WELL AS SOME STRONG STORMS. ANOTHER TORNADO WATCH IS IN EFFECT AHEAD OF IT. OBVIOUS FIRST CONCERN IS THE SEVERE POTENTIAL TONIGHT. RUC MODEL AND 12Z DETERMINISTIC MODEL RUNS INDICATE PLENTY OF CAPE ACROSS SOUTHERN MN/IA WITH 4000+ J/KG. LITTLE OR NO CIN EITHER. SHEAR IS STRONG...AND PLENTY OF FOCUS FOR CONVERGENCE. EXPECT STORMS TO CONTINUE FIRING OVER WESTERN MN...WITH DISCRETE STORMS HAVING THE POTENTIAL FOR ROTATION...PRODUCING LARGE HAIL AND PERHAPS EVEN A STRAY TORNADO. WITH TIME...ANTICIPATE THE STORMS CONGEALING INTO A LINE OF STORMS...WHICH WILL QUICKLY PROPAGATE EASTWARD OUT AHEAD OF THE FRONT. SHEAR AND MOISTURE PROFILES SUGGEST THIS WOULD EVOLVE INTO A SQUALL LINE WITH STRONG WINDS BECOMING DOMINANT. AT THIS POINT...ANTICIPATING THIS SCENARIO...WHICH WOULD PLACE A LINE OF STRONG STORMS ON THE WESTERN FORECAST AREA BOUNDARY SOMEWHERE AROUND 00Z THIS EVENING. THIS LINE SHOULD THEN MOVE EAST ACROSS THE AREA. FORECAST GRIDS HAVE BEEN SET UP WITH THIS IN MIND. THIS ROUND OF CONVECTION SHOULD BE EAST OF THE AREA BY MORNING... WHICH WILL BE KEY TO EXPECTED OUTCOMES ON FRIDAY. IF THE ACTIVITY IS INDEED GONE...WE SHOULD GET TIME FOR THE ATMOSPHERE TO RECOVER ENOUGH TO ALLOW FOR STRONG CONVECTION TO FORM ONCE AGAIN. MODEL CAPE AGAIN FORECAST TO BE QUITE HIGH...3500+ J/KG...WITH EVEN STRONGER BULK SHEAR. LOOKS LIKE ANOTHER GOOD CHANCE FOR STRONG TO SEVERE STORMS. COLD POOL FROM THIS SECOND ROUND OF CONVECTION...AND THE FACT THAT THE SHORT WAVE TROUGH WILL HAVE MOVED INTO THE GREAT LAKES...SHOULD HELP TO PUSH THE ACTION SOUTH OF THE FORECAST AREA FOR A TIME. IT APPEARS SATURDAY WILL BE DRY. HAVE KEPT THIS TREND FROM THE PREVIOUS FORECAST. BUT THE BOUNDARY WHICH WAS LURKING TO OUR SOUTH WILL START TO LIFT NORTHWARD AGAIN...FEEDING OFF THE AVAILABLE MOISTURE AND INSTABILITY TO GENERATE MORE STORMS ACROSS IOWA. SOME OF THESE COULD MOVE NORTHWARD INTO THE AREA SATURDAY NIGHT...AND ESPECIALLY ON SUNDAY. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY MEDIUM RANGE MODEL SOLUTIONS IN REASONABLE AGREEMENT AND KEEP THE AREA IN A GENERAL ZONAL FLOW REGIME ON THE NORTHERN FRINGE OF THE RIDGING WHICH DOMINATES THE SOUTHERN TIER STATES. THE AFOREMENTIONED FRONTAL BOUNDARY MEANDER NORTH AND SOUTH ACROSS THE REGION...AND WILL WORK IN CONCERT WITH PASSING SHORT WAVE TROUGHS RIPPLING THROUGH THE FLOW TO GENERATE CONVECTION FROM TIME TO TIME. LOOKS LIKE ENOUGH SURFACE RIDGING WILL NOSE IN FOR THURSDAY TO SHIFT ALL OF THE ACTION SOUTH OF THE REGION FOR THURSDAY...SO WENT WITH A DRY FORECAST. OF COURSE...WITH SCATTERED CONVECTION AND THE FRONT MEANDERING ABOUT...THE CONFIDENCE IN TIMING ANY DRY OR WET PERIODS DURING THE LONG TERM REMAINS ON THE LOW SIDE. && .HYDROLOGY... WITH REPEATED RAIN ACTIVITY OVER THE PAST WEEK AND FAIRLY MOIST SOILS...AND WITH RAIN IN THE FORECAST NEARLY EVERY DAY FOR THE NEXT WEEK...HYDROLOGIC CONCERNS CONTINUE TO BE ELEVATED. WITH MOIST SOILS...RIVERS ARE RESPONDING TO EVEN THE SMALLEST AMOUNTS OF RAINFALL. ANY AREA THAT SEES HEAVY RAINFALL...OR ANY TRAINING OF STORMS ACROSS THE SAME AREA...WILL HAVE THE POTENTIAL TO SEE RUNOFF PROBLEMS. THIS SITUATION WILL CONTINUE TO BE MONITORED. && .AVIATION... FOCUS FOR THE TAF SITES CENTER ON THUNDERSTORM TIMING AND INTENSITY HEADING INTO THE EVENING HOURS. AS THE PRESSURE GRADIENT TIGHTENS SOUTHEAST WINDS ALSO REMAIN QUITE STRONG BUT WITH CONVECTION DEVELOPMENT EXPECTED TO THE WEST OVER THE NEXT FEW HOURS...HAVE ATTEMPTED TO TIME BEST THREAT FOR STRONG STORMS AT TAF LOCATIONS. CERTAINLY A RISK OF SEVERE WIND GUSTS AS WELL SO INCLUDED THAT WITH SQUALL WIND SHIFT IN FORECASTS. ONCE CONVECTION PUSHES THROUGH THIS EVENING...EXPECT VFR CONDITIONS TO PREVAIL BUT COULD SEE REPEAT PERFORMANCE FRIDAY AFTERNOON WITH BOUNDARY NEARBY AND STORMS EXPECTED TO FORM IN THE AREA AFTER 18.18Z. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM/HYDROLOGY...MW AVIATION...SHEA
Hazardous weather outlook, Jun 17, 11:50 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1150 AM CDT THU JUN 17 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-181100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1150 AM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP RAPIDLY THIS AFTERNOON CLOSER TO THE DAKOTAS AND THEN PROGRESS EAST BY EARLY EVENING. AS THEY APPROACH THEY COULD FORM A SQUALL LINE WHICH WILL HAVE THE GREATEST POTENTIAL TO PRODUCE DAMAGING WINDS BEFORE WEAKENING. LARGE HAIL...HEAVY RAIN AND EVEN AN ISOLATED TORNADO IS POSSIBLE... MAINLY WEST OF THE MISSISSIPPI RIVER. THE THREAT TIME FOR SEVERE WEATHER APPEARS TO BE 5 PM TO 10 PM WEST OF THE MISSISSIPPI RIVER...AND FROM 7 PM TO MIDNIGHT IN WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP ON FRIDAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT. STORMS COULD FORM IN THE AREA DURING THE AFTERNOON WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL... HEAVY RAIN AND EVEN TORNADOES BEFORE MOVING TO THE EAST AND SOUTH OF THE AREA FRIDAY EVENING. ANOTHER CHANCE OF THUNDERSTORMS WILL SPREAD INTO THE AREA STARTING SATURDAY NIGHT AND THEN CONTINUE THROUGH WEDNESDAY. WITH REPEATED ROUNDS OF LOCALLY HEAVY RAIN POSSIBLE...THE THREAT FOR FLOODING WILL BE INCREASING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION APPEARS LIKELY LATER TODAY...ESPECIALLY IN SOUTHEAST MINNESOTA AND NORTHEAST IOWA. A WATCH WILL LIKELY BE ISSUED LATER THIS AFTERNOON OR EVENING AND AS STRONG TO SEVERE STORMS APPROACH...ASSUME ACTIVATION IS NEEDED. SPOTTERS MAY AGAIN BE NEEDED ON FRIDAY AFTERNOON AS STORMS DEVELOP. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR OR CONFERENCE CALL IS SCHEDULED AT THIS TIME. SHEA
In the hours before
Local storm report, Jun 17, 10:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1047 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL NODINE 43.90N 91.45W
06/17/2010 E1.00 INCH WINONA MN EMERGENCY MNGR
&&
04Local storm report, Jun 17, 10:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1049 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND DMG 1 S GALESVILLE 44.07N 91.36W
06/17/2010 TREMPEALEAU WI LAW ENFORCEMENT
TREE DOWN BLOCKING A LANE OF HIGHWAY 53.
&&
04Local storm report, Jun 17, 10:53 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1053 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG ETTRICK 44.17N 91.27W
06/17/2010 TREMPEALEAU WI LAW ENFORCEMENT
TREES DOWN.
&&
04Local storm report, Jun 17, 10:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1055 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL 2 S HOLMEN 43.93N 91.26W
06/17/2010 E0.25 INCH LA CROSSE WI PUBLIC
&&
ADAMSLocal storm report, Jun 17, 10:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1057 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 4 SW SPRING GROVE 43.52N 91.70W
06/17/2010 HOUSTON MN LAW ENFORCEMENT
TREE DOWN ACROSS HIGHWAY 44.
&&
04Local storm report, Jun 17, 11:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1120 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND GST HARPERS FERRY 43.20N 91.15W
06/17/2010 E70.00 MPH ALLAMAKEE IA TRAINED SPOTTER
&&
04The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:36 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 84 min |
| Jun 17, 10:12 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 63 min |
| Jun 17, 10:55 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe, Richland, Vernon | 65 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.